# SDR SIMA201106903

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 15,701 hours, 13,768 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: MS2877843801D2C
- Part serial: 000134271736
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2771 DURING CRUISE THE CREW REPORTED THE COCKPIT HAD A BURNING ODOR IN ICING CONDITIONS AND WINDSHIELDS WERE ICED OVER.  THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AIR DATA COMPUTER IAW AMM 34-15-01.  THE OPERATIONAL TEST AND THE LEAK CHECK WAS GOOD IAW 34-13-00.  ALSO REMOVED AND REPLACED THE CAPTAINS WINDSHIELD HEAT TEMPERATURE CONTROLLER IAW AMM CH. 30-42-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
